Skip to Main content Skip to Navigation
Journal articles

A splitting algorithm for network reliability estimation

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00773319
Contributor : Yassine Hadjadj Aoul <>
Submitted on : Sunday, January 13, 2013 - 9:47:27 AM
Last modification on : Wednesday, June 16, 2021 - 3:42:09 AM

Identifiers

Citation

Leslie Murray, Héctor Cancela, Gerardo Rubino. A splitting algorithm for network reliability estimation. IIE Transactions, Taylor & Francis, 2013, 45 (2), pp.177-189. ⟨10.1080/0740817X.2012.677574⟩. ⟨hal-00773319⟩

Share

Metrics

Record views

408